# SDR AALA202109297885

- Difficulty date: September 28, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N823AN
- Make and model: Boeing 787-9
- Aircraft serial: 40641
- Aircraft time: 17,630 hours, 1,959 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Guide
- Condition: Missing
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 3F-1R DIFFICULT TO OPEN AND CLOSE. INSTALLED NEW DOOR GUIDE IAW CMM 25-49-85, OPS CHECK GOOD.
